# SDR UALA2013052803671

- Difficulty date: May 25, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 60,677 hours, 16,945 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: 30731
- Condition: Tripped
- Location: Rt Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT GENERATOR TRIPPED, FLT DIVERTED.  ONE RESET,  TRIPPED AGAIN.  USED APU.  BITE CHECKED BPCU WHICH FAULTED GENERATOR DIODE.  SERVICED IDG OIL, AND FOUND OIL QTY FULL.   GENERATOR DRIVE LIGHT AND GENERATOR CONTROL LIGHT COVERED WITH TAPE.    REPLACED IDG IAW MM, OPS NORMAL.
